# SDR AALA20120624004

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 47,764 hours, 6,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT FORWARD OF THE LEFT NUMBER 2 DOOR AT STATION 660 BETWEEN STRINGERS 27 AND 28 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01-2R 10.
